Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 58, NWS Wilmington, OH

March 30, 2012Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 10:16 PM EDT for Hocking County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2012, 10:16 PM EDT (02:16 UTC)
Expired
Mar 30, 2012, 10:45 PM EDT
In force
29 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 7:47 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WUUS51 KILN 310216
SVRILN
OHC073-310300-
/O.NEW.KILN.SV.W.0058.120331T0216Z-120331T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT FRI MAR 30 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 1100 PM EDT.

* AT 1015 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SOUTH
  BLOOMINGVILLE...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOCKING HILLS STATE PARK...

IN ADDITION...SOUTH BLOOMINGVILLE...UNION FURNACE AND STARR ARE NEAR
THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR CENTRAL OHIO.

&&

LAT...LON 3938 8229 3939 8250 3937 8252 3937 8263
      3936 8264 3937 8275 3947 8274 3949 8274
      3947 8227
TIME...MOT...LOC 0217Z 277DEG 26KT 3939 8266

$$
1 follow-up statement
598 
WWUS51 KILN 310245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EDT FRI MAR 30 2012

OHC073-310255-
/O.CAN.KILN.SV.W.0058.000000T0000Z-120331T0300Z/
HOCKING OH-
1045 PM EDT FRI MAR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOCKING COUNTY HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3938 8229 3939 8250 3937 8252 3937 8263
      3936 8264 3937 8275 3947 8274 3949 8274
      3947 8227
TIME...MOT...LOC 0245Z 277DEG 26KT 3935 8240

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 8:01 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 30, 8:01 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT FRI MAR 30 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION THIS
EVENING...BRINGING SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL
BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD FRONT WILL DROP
THROUGH THE GREAT LAKES AND INTO THE REGION ON SUNDAY BRINGING
ANOTHER CHANCE OF PRECIPITATION.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN
ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW
EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A
LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO
THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY
03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME
LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY.

WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN
THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST
TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST
FRONTAL.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY.
MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE
BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE
DAY PROGRESSES.

THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE
FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE
PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS
DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN
ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH
THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF
SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE
SRN AND WRN SECTIONS BY SUNDAY NIGHT.

NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL
CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE
REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES
WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE
FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT
IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE
FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z
MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS
ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A
WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE
TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON
TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT.

THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT
WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z
NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO
THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z
ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A
RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH
LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH
OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT
LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND
THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE
QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE
PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY
LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY
PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD
MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST
FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS
FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE
AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF
PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD
THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE
THROUGH THE WEEK.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE TAF SITES AT THE
BEGINNING OF THE TAF PERIOD. MVFR CONDITIONS AND BRIEF IFR
CONDITIONS WILL BE POSSIBLE WITH THESE STORMS. TIMED IN SOME WIND
GUSTS ACROSS THE TAF SITES OVER THE NEXT COUPLE OF HOURS. STORMS
WILL EXIT ALL THE AREA TAF SITES BY AROUND 04Z. VFR CONDITIONS CAN
THEN BE EXPECTED FOR A FEW HOURS BEFORE MVFR CIGS MOVE INTO THE
AREA FOR THE OVERNIGHT HOURS AND INTO THE DAY ON SATURDAY. VFR
CONDITIONS WILL RETURN DURING THE AFTERNOON HOURS ON SATURDAY.

OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...JGL
AVIATION...NOVAK
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT FRI MAR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311500-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1046 AM EDT FRI MAR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY...
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE
STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Mar 30, 8:59 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             5 SSE MILFORD           39.10N 84.26W
03/30/2012  M0.75 INCH       CLERMONT           OH   PUBLIC

&&
Special weather statement, Mar 30, 9:09 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI MAR 30 2012

OHZ064-065-074-310145-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
909 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY...HOCKING
AND SOUTHERN FAIRFIELD COUNTIES THROUGH 945 PM EDT...

AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CIRCLEVILLE...MOVING EAST AT 40 MPH.

THIS STORM MAY PRODUCE ONE HALF INCH DIAMETER HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE...CARBON HILL AND LOGAN.

ALSO...RINGGOLD...STOUTSVILLE...WHISLER...TARLTON...AMANDA...
CLEARPORT...HIDEAWAY HILLS AND ENTERPRISE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3947 8216 3947 8227 3943 8228 3951 8305
      3965 8300 3971 8288 3968 8237 3960 8237
      3960 8226 3956 8225 3956 8215
Special weather statement, Mar 30, 9:19 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT FRI MAR 30 2012

OHZ078-079-081-310200-
ADAMS OH-BROWN OH-CLERMONT OH-
919 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLERMONT...CENTRAL
BROWN AND ADAMS COUNTIES THROUGH 1000 PM EDT...

AT 915 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAMERSVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GEORGETOWN...
SARDINIA...WINCHESTER...SEAMAN...WEST UNION AND PEEBLES.

ALSO...RUSSELLVILLE...REDOAK...FINCASTLE...DECATUR...EMERALD...CHERRY
FORK...BENTONVILLE AND MAY HILL ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3884 8411 3903 8395 3902 8382 3902 8328
      3865 8327
Special weather statement, Mar 30, 9:31 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 PM EDT FRI MAR 30 2012

OHZ064-073-074-310230-
HOCKING OH-PICKAWAY OH-ROSS OH-
931 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY AND SOUTHERN HOCKING COUNTIES THROUGH 1030 PM EDT...

AT 928 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HALLSVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HOCKING HILLS STATE
PARK.

ALSO...ADELPHI...LAURELVILLE...SOUTH BLOOMINGVILLE...UNION FURNACE
AND STARR ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3939 8228 3938 8229 3939 8250 3937 8252
      3937 8263 3936 8264 3936 8274 3934 8275
      3939 8296 3956 8290 3946 8227
Local storm report, Mar 30, 9:34 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
934 PM EDT FRI MAR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     TSTM WND DMG     SILVERTON               39.19N 84.40W
03/30/2012                   HAMILTON           OH   PUBLIC

            LARGE LIMB DOWN BLOCKING ENTRANCE TO APARTMENT BUILDING.
            ALSO TOOK WIRES DOWN.

&&

KURZ
Special weather statement, Mar 30, 9:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
952 PM EDT FRI MAR 30 2012

OHZ073-310230-
ROSS OH-
952 PM EDT FRI MAR 30 2012

...A STRONG THUNDERSTORM WILL AFFECT ROSS COUNTY THROUGH 1030 PM
EDT...

AT 949 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BOURNEVILLE...MOVING EAST AT 35 MPH.

THIS STORM WILL PRODUCE PEA SIZE HAIL.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH FORK VILLAGE AND
CHILLICOTHE.

ALSO...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL...MASSIEVILLE...SCIOTO
TRAIL STATE PARK...MOORESVILLE...RICHMOND DALE AND LONDONDERRY ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3918 8276 3916 8277 3917 8283 3917 8290
      3926 8332 3943 8327 3938 8275 3933 8274

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:11 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren35 min
Mar 30, 8:14 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking44 min
Mar 30, 8:24 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross39 min
Mar 30, 8:30 PM EDTAreal Flood AdvisoryILNDelaware, Franklin, Licking3 hr
Mar 30, 9:09 PM EDTSpecial Weather StatementILNHocking36 min
Mar 30, 9:19 PM EDTSpecial Weather StatementILNAdams, Brown41 min
Mar 30, 9:31 PM EDTSpecial Weather StatementILNHocking59 min
Mar 30, 9:52 PM EDTSpecial Weather StatementILNRoss38 min
Mar 30, 9:59 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.